# SDR USAA2012110100002

- Difficulty date: October 31, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 66,101 hours, 42,250 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 145
- Condition: Faulty
- Location: Cockpit
- Part time: 84,272 hours, 71,358 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON LANDING, HAD SPLIT FLAP INDICATION BETWEEN FLAPS 15 AND 25.  NO ROLL DETECTED.  AFTER LANDING AND CLEARING RUNWAY FLAP NEEDLE WAS OBSERVED TO MOVE IN AGREEMENT TO FLAP 25.  MAINTENANCE REMOVED AND REPLACED TRAILING EDGE FLAP POSITION INDICATOR PER AMM 27-58-41, PAGE BLOCK 401.  NO HISTORY PAST 60 DAYS.  OPS NORMAL.
